MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6 THREADED GUIDE WIRE TROCAR POINT 220; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6 THREADED GUIDE WIRE TROCAR POINT 220; SCREW, FIXATION, BONE
Model Number 02.226.000
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of the loaner set it was observed that the threaded guide wire trocar was bent.There was no patient involvement.This report is for (1) 1.6 threaded guide wire trocar point 220.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual inspection: the 1.6 threaded guide wire trocar point 220 (p/n: 02.226.000, lot number: 7667199) was received at us cq.Visual inspection of the complaint device showed the device was received bent.No other issues were identified with the returned device.Dimensional inspection: drawing: se_406008 rev a.Feature: shaft diameter.Specification: 1.6 mm 0/-0.1 mm.Measured dimension: 1.58 mm.Result: conforming.Measurement device: caliper ca592.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.Se_406008 rev b/a (current/manufactured).No design issues or discrepancies were identified.Investigation conclusion: this complaint is confirmed as the received bent.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.6 THREADED GUIDE WIRE TROCAR POINT 220
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12528343
Report Number2939274-2021-05750
Device Sequence Number11593638
Product Code HWC
UDI-Device Identifier10886982057631
UDI-Public10886982057631
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K080943
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.226.000
Device Catalogue Number02.226.000
Device Lot Number7667199
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2021
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date10/05/2021
Patient Sequence Number1